• 1 of 1 people found the following review helpful
    1/5 April 18, 2009
    Reviewer: Erik in California
    HOT-ROX Extreme causes itchy/sore spots to appear on my stomach. The original HOT-ROX is fine for me. Don't assume that Extreme means better. It may just be some allergic reaction to some ingredient, but I am sure that this product was the direct cause (I tested it many times in isolation).

    In addition to the spots mentioned above a number of cherry red dots about 1-2 mm in size also showed up on my chest and stomach. These marks don't itch but they appear to be permanent. I have never had a product produce such side-effects before.

    Was this review helpful to you? Yes  No

Netrition® is a registered mark of Netrition, Inc. Products and companies referred to herein are trademarks or registered trademarks of their respective companies or mark holders. Images/Data © Copyright 1996-2015 Netrition, Inc. and/or its content providers. All rights reserved. The material on this site may not be reproduced, distributed, proxy cached or otherwise used, without written permission of content owners.
Disclaimers: * No claims found on our web pages or in print have been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure, or prevent any disease. No claim or opinion on these pages is intended to be, nor should be construed to be, medical advice. Please consult with a healthcare professional before starting any diet or exercise program. Netrition and its associates are not responsible for product claims made by manufacturers on this web site. Netrition, Inc. is not responsible for typographical errors. Prices and information on these pages are subject to change without notice.